Alert archive / Kentucky / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 80, NWS Louisville, KY

April 2, 2025Allen County, Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 2, 2025, 7:03 PM CDT for Allen County, Simpson County, Warren County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2025, 7:03 PM CDT (00:03 UTC)
Expired
Apr 2, 2025, 7:30 PM CDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, KY, Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 66 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:22 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:52 PM CDT, 1 hour 11 minutes earlier. Its key messages:

  • * SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT * LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND, WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS WEEK AND INTO THE WEEKEND.
Area forecast discussion, Apr 2, 5:52 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
652 PM EDT Wed Apr 2 2025

.KEY MESSAGES...

* SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT

* LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND,
  WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS
  WEEK AND INTO THE WEEKEND.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 316 PM EDT Wed Apr 2 2025

****SIGNIFICANT SEVERE STORM THREAT THIS EVENING****

An occluded 988mb low pressure system is centered over IA as of
02/18Z with a warm front extending west through IL/IN/OH and a cold
front extending SW into TX. Current conditions attest to our area
being well situated within the warm sector as KY Mesonet shows
current temps in the upper 70s to low 80s and dew points in the low
to mid 60s. Strong LLJ is also evident on area radar VWPs with 65KT
noted at 6kft. Strong southerly winds will continue through the
afternoon with gusts in the 40 to 50 mph range possible. In fact,
peak winds of 52 mph have already been measured by KY Mesonet in
Nicholas and Clark counties, KY. With that said, the Wind Advisory
will continue through 03/05Z as planned.

Ahead of the main line of storms, some showers will likely push
through the area. ACARS soundings out SDF show a rather impressive
subsidence inversion at around 800mb, which will likely cap any
convective growth and thus limit any severe hazards this afternoon.

The line of strong to severe thunderstorms is currently advancing
across AR/MO and is expected to reach our westernmost counties by as
early as 7PM EDT this evening. Ample kinematic energy and
instability will result in an especially ripe environment for severe
weather, with all hazards in play: damaging winds, large hail, flash
flooding, and tornadoes. The severe threat should diminish as the
line pushes east of the I-65 corridor, and is expected to become
mostly non-severe by 03/08Z. The line is forecast to slow down once
entering the OH Valley with the frontal boundary eventually stalling
somewhere over central KY. At this point, the stalled boundary will
serve as the focus for continued rainfall as we transition from a
severe threat to more of a flood threat as embedded convection
trains along the boundary.

Hyetal pattern continues throughout Thursday as the stalled boundary
anchors over central KY. Light rain is expected for most of the area
with moderate rain possible at times. The flood threat will continue
as soils saturate and rivers become full. The ongoing Flood Watch
will continue as planned.

&&

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
Issued at 316 PM EDT Wed Apr 2 2025

**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****

Thursday Night and Friday...

Quasi-stationary boundary over central KY and southern IN will be
the main focus for our active weather Thursday night into Friday.
LLJ coming up from the south will help to enhance lift along and
north of the boundary. This will provide good moisture transport
increasing PWAT values between 1.50-1.75" along and just south of
the boundary through central KY into southern IN. Significant heavy
rainfall will be the main threat leading to significant flash
flooding across our area, especially where the heaviest corridor of
rain occurs. Forecast rainfall amounts range from between 1-2.5" in
the heaviest precipitation corridor, which currently looks to be
along and north of the Parkways into northern KY and southern IN but
will be dependent on where the boundary sets up. Model soundings
continue to show a limited severe threat with most convection being
mainly elevated. Even with this, any training elevated convection
could produce localized higher amounts of 3-4" of rainfall.

Rainfall and rain amounts will be determined by placement of the
meandering sfc boundary over the region. There is growing guidance
that the boundary will start to lift northward into central IN late
Friday into early Saturday as mid-level ridging increases over the
area. This may give us a slight break from the heavy rain with just
some scattered showers and storms mainly across southern IN/northern
KY late Friday into early Saturday.

Saturday and Sunday...

During the day on Saturday, the upper trough to our west finally
gets picked up by a northern stream disturbance and begins to eject
off to the northeast. This will push the sfc boundary back to the
south and east as a cold front leading to one final push of strong
storms and heavy rainfall Saturday afternoon into Sunday morning,
with the sfc front finally crossing through the area on Sunday.
Ahead of the front, moisture indices like PW and IVT once again
surge to near the maximum of climatology, with several more inches
of rain likely with this final wave. Rain should end from west to
east during the day on Sunday, with cooler air rushing in for the
end of the weekend and the start of next week.

Early Next Week...

Much quieter weather is expected during at least the first half of
next week, with a much-needed reprieve from heavy rainfall and
severe storm chances. The upper flow pattern over North America will
be rather amplified, but will take on an inverse phase with deep
ridging out west and troughing across the east. This should place
our region within a NW flow regime aloft, and sfc high pressure will
gradually sink into the region by the middle of next week. This flow
regime will be supportive of cold and dry air advection, with
ensemble mean PW and temperatures below climatological normals.
Light precipitation from transient clipper systems can't be ruled
out, and we'll have to watch for potential frost/freeze conditions;
nevertheless, this pattern shift will support a much calmer period
of weather.

&&

.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 652 PM EDT Wed Apr 2 2025

Initially VFR conditions will deteriorate quickly later this evening
as a line of strong to severe storms moves through the area. Will
carry mention of very gusty TS with TEMPO to cover IFR (or even
LIFR) vis in the heaviest rain, starting around 01Z at HNB, 03Z at
SDF, and 05Z at the other sites. Rain will continue behind the
convective line, possibly for quite some time into Thursday. As the
front hangs up we will hold onto MVFR cigs below 2000 feet, if not
briefly IFR. Only exception is HNB where the boundary might push far
enough south to provide a break.

Initial wind gusts around 30 kt from the south will ease ever so
slightly this evening, but storms could produce near-severe gusts
tonight.  Winds less than 10 kt on Thursday with a veering from WSW
to north in the late afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 1 AM EDT /midnight CDT/ Thursday for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.
     Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Wind Advisory until 1 AM EDT /midnight CDT/ Thursday for
     INZ076>079-083-084-089>092.
     Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

SHORT TERM...CG
LONG TERM...BTN
AVIATION...RAS
Hazardous weather outlook, Apr 2, 2:20 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
320 PM EDT Wed Apr 2 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-031930-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
320 PM EDT Wed Apr 2 2025 /220 PM CDT Wed Apr 2 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/
THURSDAY...
...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT  /7 PM CDT/ THIS
EVENING THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flood Watch.

Strong non-thunderstorm winds are expected today, with gusts of 40
to 50 mph expected.

Severe storms are expected this evening through most of the overnight.
Damaging winds, tornadoes, and hail are expected. Strong tornadoes
are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.

Additional showers and strong storms are expected to continue from Thursday
into the weekend. There is considerable concern for a high-impact,
major rainfall and flooding event across the lower Ohio and Tennessee
Valleys from Wednesday night through the weekend. Widespread minor
to moderate river flooding is expected, and major river flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move SW at 40 to 50 MPH

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CG/BTN

In the hours before

Local storm report, Apr 2, 4:37 PM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
537 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Non-Tstm Wnd Gst 2 S Westport            38.46N 85.47W
04/02/2025  M50 MPH          Oldham             KY   Public

            Recorded at Kentucky Mesonet site.

0100 PM     Non-Tstm Wnd Gst 1 S Waco                37.72N 84.15W
04/02/2025  M49 MPH          Madison            KY   Mesonet

            Recorded at Kentucky Mesonet site.

&&
Local storm report, Apr 2, 4:40 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
540 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     Non-Tstm Wnd Gst Louisville Int'l Airpor 38.17N 85.74W
04/02/2025  M50 MPH          Jefferson          KY   ASOS

&&

RAS
Local storm report, Apr 2, 4:41 PM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
541 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     Non-Tstm Wnd Gst 6 W Lexington           38.04N 84.61W
04/02/2025  M51 MPH          Fayette            KY   ASOS

            Measured at Lexington Blue Grass Airport.

&&

RAS
Local storm report, Apr 2, 4:53 PM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
553 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Non-Tstm Wnd Dmg 3 WSW Louisville Int'l  38.15N 85.79W
04/02/2025                   Jefferson          KY   Broadcast Media

            Tree down on car on Palatka Road.

&&

RAS
Special weather statement, Apr 2, 6:38 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
638 PM CDT Wed Apr 2 2025

KYZ070-071-030015-
Warren KY-Logan KY-
638 PM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT LOGAN AND WEST CENTRAL WARREN
COUNTIES THROUGH 715 PM CDT...

At 638 PM CDT, Doppler radar was tracking a strong thunderstorm near
Russellville, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Russellville, Anderson, Auburn, Adairville, Lewisburg, Insco,
Gordonsville, Epleys, Dennis, and Buffalo Fork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for south central
Kentucky.

&&

LAT...LON 3670 8706 3678 8705 3707 8692 3706 8684
      3700 8668 3702 8667 3700 8661 3665 8685
      3665 8691
TIME...MOT...LOC 2338Z 212DEG 40KT 3678 8693

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

RJS
Special weather statement, Apr 2, 6:54 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
654 PM CDT Wed Apr 2 2025

KYZ026-027-061-062-070-071-030030-
Grayson KY-Warren KY-Logan KY-Edmonson KY-Butler KY-Ohio KY-
654 PM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LOGAN...BUTLER...
SOUTHWESTERN GRAYSON...NORTHWESTERN WARREN...EAST CENTRAL OHIO AND
NORTHERN EDMONSON COUNTIES THROUGH 730 PM CDT...

At 653 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Morgantown, moving northeast at 75 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Morgantown, Brownsville, Anderson, Casey, Lee, Caneyville, Woodbury,
Roundhill, Steff, and Dimple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for south central
and central Kentucky.

&&

LAT...LON 3753 8658 3731 8613 3728 8611 3690 8670
      3701 8688
TIME...MOT...LOC 2353Z 217DEG 66KT 3702 8673

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Padgett

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:28 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Warren32 min
Apr 2, 7:53 PM CDTSpecial Weather StatementLMKHart37 min
Apr 2, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock, Meade, Ohio41 min
Apr 2, 9:35 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio25 min
Apr 2, 9:52 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade38 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Logan, Ohio, Warren67 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio62 min
Apr 2, 9:58 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio47 min
Apr 2, 10:29 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade31 min
Apr 2, 10:31 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade, Ohio29 min
Apr 2, 10:39 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble51 min
Apr 2, 10:57 PM CDTTornado WarningLMKBullitt, Hardin, Jefferson, Meade33 min
Apr 2, 11:00 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Trimble30 min
Apr 2, 11:02 PM CDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Apr 2, 11:19 PM CDTAreal Flood AdvisoryLMKJefferson5 hr
Apr 2, 11:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more40 min
Apr 2, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more34 min
Apr 2, 11:28 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Apr 2, 11:41 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more34 min
Apr 2, 11:47 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more43 min
Apr 2, 11:54 PM CDTTornado WarningLMKFranklin, Henry, Shelby14 min
Apr 3, 12:01 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more29 min
Apr 3, 12:02 AM CDTTornado WarningLMKFranklin, Harrison, Henry, Scott, Shelby28 min
Apr 3, 12:03 AM CDTTornado WarningLMKHardin, Larue, Marion, Nelson, Washington27 min
Apr 3, 12:12 AM CDTAreal Flood AdvisoryLMKOldham, Trimble3 hr
Apr 3, 12:14 AM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Apr 3, 12:18 AM CDTTornado WarningLMKHarrison, Scott27 min
Apr 3, 12:21 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford39 min
Apr 3, 12:27 AM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more33 min
Apr 3, 12:30 AM CDTTornado WarningLMKAllen, Barren, Logan, Simpson, Warren30 min
Apr 3, 12:36 AM CDTTornado WarningLMKAnderson, Bourbon, Fayette, Franklin, Scott, Woodford24 min
Apr 3, 12:51 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Edmonson, Green, Hart and 5 more39 min
Apr 3, 12:59 AM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more31 min
Apr 3, 1:02 AM CDTTornado WarningLMKBarren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more28 min
Apr 3, 1:06 AM CDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more10 hr
Apr 3, 1:07 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more23 min
Apr 3, 1:13 AM CDTTornado WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford32 min
Apr 3, 1:20 AM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 1:29 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 4 more61 min
Apr 3, 1:31 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 4 more44 min
Apr 3, 1:40 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas50 min
Apr 3, 1:53 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more52 min
Apr 3, 1:58 AM CDTTornado WarningLMKBoyle, Casey, Garrard, Lincoln, Madison47 min
Apr 3, 2:03 AM CDTTornado WarningLMKBourbon, Nicholas11 min
Apr 3, 2:23 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more5 hr
Apr 3, 3:20 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 3:49 AM CDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Green, Hart, Larue and 3 more6 hr
Apr 3, 3:49 AM CDTSpecial Weather StatementLMKAdair, Casey41 min
Apr 3, 4:12 AM CDTSpecial Weather StatementLMKCumberland, Russell48 min
Apr 3, 4:28 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Monroe, Russell47 min
Apr 3, 4:57 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more6 hr
Apr 3, 5:11 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell34 min
Apr 3, 5:29 AM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell6 hr
Apr 3, 5:39 AM CDTTornado WarningLMKClinton36 min
Apr 3, 5:46 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell29 min
Apr 3, 7:33 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more3 hr
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Warren11 days
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Apr 3, 7:49 AM CDTRiver Flood WarningLMKOhio24 days
Apr 3, 9:32 AM CDTSpecial Weather StatementLMKClinton, Cumberland43 min
Apr 3, 9:42 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell48 min
Apr 3, 9:45 AM CDTAreal Flood WarningLMKBarren, Butler, Edmonson, Grayson, Green, Hart and 5 more10 hr
Apr 3, 9:57 AM CDTTornado WarningLMKClinton, Cumberland18 min
Apr 3, 10:11 AM CDTTornado WarningLMKClinton19 min
Apr 3, 10:33 AM CDTRiver Flood WarningLMKEdmonson7 days
Apr 3, 10:37 AM CDTAreal Flood WarningLMKAllen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more9 hr
Apr 3, 10:45 AM CDTRiver Flood WarningLMKWarren4 days
Apr 3, 10:54 AM CDTRiver Flood WarningLMKCumberland, Monroe3 days
Apr 3, 10:57 AM CDTAreal Flood WarningLMKAnderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more9 hr
Apr 3, 11:07 AM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell38 min
Apr 3, 11:16 AM CDTRiver Flood WarningLMKFranklin5 days
Apr 3, 11:18 AM CDTRiver Flood WarningLMKHardin, Nelson10 days
Apr 3, 11:35 AM CDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Apr 3, 11:53 AM CDTRiver Flood WarningLMKHancock12 days
Apr 3, 11:53 AM CDTRiver Flood WarningLMKBreckinridge, Hancock21 days
Apr 3, 11:53 AM CDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
Apr 3, 12:02 PM CDTAreal Flood WarningLMKAdair, Boyle, Casey, Cumberland, Garrard, Green and 6 more9 hr
Apr 3, 12:27 PM CDTFlash Flood WarningLMKAdair, Casey, Green, Marion, Russell, Taylor and 1 more3 hr
Apr 3, 12:44 PM CDTSpecial Weather StatementLMKAdair, Metcalfe46 min
Apr 3, 12:46 PM CDTSpecial Weather StatementLMKAdair, Metcalfe44 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.